# SDR SWIA200413435

- Difficulty date: June 11, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120ER
- Aircraft serial: 120195
- Aircraft time: 24,248 hours, 31,875 cycles
- Engine: Pwa PW118B
- System (JASC): 2710 · Aileron Control System
- Part: Control Handle
- Condition: Mislocated
- Location: Ailerons
- Stage of operation: TX
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON CONTROL DISENGAGE HANDLE WAS STICKING UP ABOUT .5 INCH WITH NO MAP LIGHTS ILLUMINATED.  WHEN THE HANDLE WAS PUSHED IN, THE AILERON DISCONNECTED.  RECONNECTED AILERON DISCONNECT PER MM 27-00-00.  OPERATIONAL CHECK GOOD.
